# SDR F3LA200600099

- Difficulty date: August 9, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT FUSELAGE CABIN FLOOR STRUCTURE FR66, Y1292, CORRODED UNDER NUT CLIPS.  BURNISHED CORROSION ON SEAT TRACK/STRUCTURE AT FR66 PER SRM 53-00-15, FIG 101, SECTION E-E, PAGES 101-104.  UPON FURTHER INVESTIGATION, MORE CORROSION WAS FOUND.  REMOVED FLOOR SUPPORT FROM FRAME C64-C70 PER SRM 51-42-11.  INSTALLED SERVICEABLE FLOOR/SEAT TRACK PER SRM 51-42-11 AND A319 DWG D53472815.
